Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

On the parameterized complexity of dynamic problems

Abu-Khzam, Faisal N., Egan, Judith, Fellows, Michael R., Rosamond, Frances A. and Shaw, Peter (2015). On the parameterized complexity of dynamic problems<br />. Theoretical Computer Science,607(3):426-434.

Document type: Journal Article
 
This record has been deleted.
Versions
Version Filter Type
Access Statistics: 184 Abstract Views  -  Detailed Statistics
Created: Tue, 03 Nov 2015, 11:53:05 CST by Marion Farram